# SDR REXA2025020700101

- Difficulty date: January 21, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED BTW FS364.00 TO FS367.00 AND LBL27.00. SEAT TRACK LOCATED BTW FS364.00 TO FS367.00 AND LBL27.00 WAS EVALUATED OUT OF LIMITS DUE TO EXCESSIVE DAMAGE THEREFORE IT WAS REPLACED PER CRJ-900 SRM 53-21-49-101-001-A01 AND AMM 53-00-49-400-801 (CONFIG A12)
